# SDR IPXA09556959

- Difficulty date: July 26, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 314N321082
- Condition: Corroded
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 2 ENGINE O/B CORE COWL UNDER SIDE BOTTOM OF THIRD FRAME CORROSION.  REMOVED AND REPLACED BRACKET AT DEFECT LOCATION (CORROSION CONFINED TO -82 BRACKET ONLY).
